delivery truck icon Free Delivery Over €40
clicking icon Free Click & Collect
star icon Earn Points
0

Zirtek Plus Decongestant 5mg/120mg Prolonged ReleaseTablets 6’s

Zirtek Plus Dual Action Decongestant & Antihistamine Tablets

Price:

6.60

Purchase this product now and earn 7 Points!

Description

Zirtek Plus Decongestant has a dual action effect, fighting both congestion and allergy in one tablet. It helps to relieve symptoms such as a blocked or runny nose, sneezing, itchy nose and eyes and allergic skin rashes, associated with hayfever, dust and pet allergies.

Adults and adolescents aged 12 years and over: One tablet twice daily (one in morning and one in the evening)

IMPORTANT INFORMATION ABOUT ZIRTEK PLUS:

  • Zirtek Plus Decongestant 5mg/120mg prolonged release tablets contains two active substances: cetirizine dihydrochloride which is an antihistamine and
  • pseudoephedrine hydrochloride which is a decongestant.
  • Use caution when taking Zirtek Plus Decongestant with alcohol or other sedatives as they may cause additional reductions in alertness and impairment of performance.
  • Please read the enclosed leaflet carefully.
  • Do not exceed the stated dose, immediate medical advice should be sought in the event of an overdose.
  • Keep out of the reach and sight of children.
  • Please consult your doctor or pharmacist before use if you are pregnant, breastfeeding or if or your child are taking any other prescription medications, regular medicines or receiving regular treatment.
  • If symptoms persist consult your doctor.
  • Like all medicines, Zirtek Plus can cause side effects, although not everybody gets them. If you think you have any side effects or symptoms, stop using this medicine immediately and see a doctor as soon as possible.

DO NOT USE:

  • ​​If you are allergic to cetirizine, ephedrine or any of the other ingredients of this medicine or to piperazine derivative (closely related active substances of other medicines).
  • If you have high blood pressure or coronary heart disease.
  • If you are taking other medicines containing antihistamines, including products for the relief of coughs and colds.

INGREDIENTS: Each prolonged release tablet contains 5 mg cetirizine dihydrochloride and 120 mg pseudoephedrine hydrochloride. The other ingredients are: tablet: hypromellose, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, lactose monohydrate, croscarmellose-sodium; coating: Opadry Y-1- 7000 (= hypromellose (E464), titanium dioxide (E171), Macrogol 400)

Read the patient information leaflet here!

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

{ Other Products }

You May Also Like

You may also like…

online support
24/7 online support

Call us for any order or delivery

wallet
Save up to 30%

Get offer for every day

free shipping
Free Shipping

Order over €40.

{ New Articles }

Parenting & Healthcare Advice

Healthcare with Heart